Journal article icon

Journal article

Completely positive classical structures and sequentializable quantum protocols

Actions


Access Document


Publisher copy:
10.4204/EPTCS.95.9

Authors


Journal:
QPL 2011‚ Electronic Proceedings in Theoretical Computer Science
Volume:
95
Pages:
91-101
Publication date:
2011-01-01
DOI:
URN:
uuid:76cf3c26-cd33-4582-b00d-bf42c87aae49
Local pid:
cs:6457

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP